# SDR IXX2008F00108

- Difficulty date: July 5, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Broken
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND LT WING OTBD FLAP UPPER SKIN BROKEN AT STA XF 169.000-213.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED SKIN.  FABRICATED NEW SKIN.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM 57-7-1, FIG 4 TR 57-94 DATED 10/01/02, SRM.  (K)
